# SDR CALA2013082690734

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 49,712 hours, 19,753 cycles
- Engine: Iae V2522A5
- Engine time: 38,321 hours, 16,223 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Grill
- Part serial: V11018
- Condition: Cracked
- Location: Nose Cowling
- Component: Fan Cowling
- Component part number: 745G4012501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL EXHAUST GRILL IS CRACKED, MARKED.  REMOVED NR 1 ENGINE NOSE  COWL EXHAUST GRILL & SENT TO SHOP.   WELD REPAIRED ACCOMPLISHED IAW 71-11-11-200-011-A 13.  INSTALLED PANEL AFTER WELD REPAIR.
